# SDR UIEA2023030900221

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DAMAGE ON FUSELAGE FRAME WEB AT STA 670 BETWEEN S-34R AND S-35R( 1.ACCOMPLISED REPAIR IAW SRM 51-40-02-0G-0 REV 96 AND EI NO T2023A53M-103 REV0 SEQUENCE A 2. ACCOMPLISHED EI NO: T2023A53M-103 REV1 3. JOB COMPLETED AND COND CHK NML )
